# SDR RAIA950242

- Difficulty date: February 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120134
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3075001017
- Condition: Failed
- Location: Te Flaps
- Part time: 11,058 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BHM - FLT 7461 - THE FLAP ASSYMETRY OCCURRED, RT FLAP WENT UP AND DOWN.  MAINTENANCE REPLACED FLAP CONTROL UNIT.  SYSTEM TEST GOOD.  (W)
